Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

How can I get rid of the rash causing discoloration of skin ?

I have developed a rash form wearing a under wire bra to the gym . The friction and sweat has caused a rash that has discolored my skin . How do I get rid of this problem?
Asked On : Sun, 18 Mar 2012
Answers:  2 Views:  379
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear Jennifer..,
Thanks for choosing HCM..,
Elastic under wire Bra will give this rash and discolouration..,
So follow.,
1) Apply CALAMINE lotion morning times...
2) Betamethasone and Gentamycin cream night times,,
3) Tab..Levocetrizine daily night times//.
4) Tab..Betamethasone 1 mg daily morning times...,
5) Keep that area clean and dry...ok.,
Answered: Thu, 12 Apr 2012
I find this answer helpful
General & Family Physician Dr. Aparna Kohli's  Response
Hi Jennifer,
I would suggest the following:
a. Keep the area clean and dry. Wear a sports bra ( preferably made of a material that lets your skin breathe) the next time round.
b. Apply calamine lotion and ice on the affected area.
c. If you have any itching, you can take tablet benadryl 1 tablet at night. For the day time, you can tablet cetrizine 1 tablet daily.
d. Use any powder to keep this area dry.

This would resolve in about a week's time.
Hope this helps.
Answered: Sun, 18 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor